# SDR CALA2023050301344

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 71,645 hours, 30,521 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FOUND FUEL CAP MISSING ON ARRIVAL TO DCA FROM ORD SUSPECT FUEL CAP DEPARTED AIRCRAFT DURING FLIGHT. INSPECTED AIRCRAFT FOR DAMAGE REF GMM-02-30-95. NO DAMAGE FOUND. REPLACED MISSING FUEL CAP AS REQ.
